On the Singularity of an Analytic Variety.

Shigeo Ozaki; Teiichi Higuchi

Mathematische Zeitschrift (1970)

  • Volume: 113, page 335-343
  • ISSN: 0025-5874; 1432-1823

How to cite


Ozaki, Shigeo, and Higuchi, Teiichi. "On the Singularity of an Analytic Variety.." Mathematische Zeitschrift 113 (1970): 335-343. <http://eudml.org/doc/171281>.

author = {Ozaki, Shigeo, Higuchi, Teiichi},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {335-343},
title = {On the Singularity of an Analytic Variety.},
url = {http://eudml.org/doc/171281},
volume = {113},
year = {1970},

AU - Ozaki, Shigeo
AU - Higuchi, Teiichi
TI - On the Singularity of an Analytic Variety.
JO - Mathematische Zeitschrift
PY - 1970
VL - 113
SP - 335
EP - 343
KW - complex functions
UR - http://eudml.org/doc/171281
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.